Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have heart burns and white discharge with period cramps. Happening after ovulation. Am I pregnant?

Hi, my cycle started Sept 3. Last cycle duration was 38 days, but for the previous 9 cycles, the cycle was 31 days consistently. We have been trying to get pregnant, so I used ovulation calculator to work out ovulation. about a week after ovulation, i have been getting clear white discharge (heavy), two weeks after predicted ovulation i experienced period cramps did not get a period. Have been getting heartburn for last two weeks. if cycle was 31 days, then my period should have come on October 4 and i am now 4 days late. if cycle was 38 days, then it is due October 11. On October 8 and 9, i took 3 different hpt and all negative. could i be pregnant?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
You can do one blood test (hCG) to be 100% sure about pregnancy.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor